Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 115, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 10, 2017, 2:22 PM PST. It took effect at Nov 12, 2017, 3:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2017, 2:22 PM PST (22:22 UTC)
- In effect from
- Nov 12, 2017, 3:00 AM PST
- Expired
- Nov 12, 2017, 2:44 PM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
789 WHUS76 KEKA 102222 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PST FRI NOV 10 2017 PZZ470-110630- /O.NEW.KEKA.SC.Y.0115.171112T0500Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 PM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SATURDAY TO 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 3 AM PST MONDAY. * WINDS...S 20 TO 25 KT WITH HIGHER GUSTS FROM SATURDAY NIGHT INTO SUNDAY NIGHT. * WAVES/SEAS...S 6 TO 8 FEET AT AROUND 7 SECONDS FROM SATURDAY NIGHT INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-110630- /O.NEW.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY. * WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 SECONDS FOR SUNDAY INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-110630- /O.NEW.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 222 PM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY. * WINDS...S WIND 15 TO 20 KT WITH HIGHER GUSTS FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 TO 7 SECONDS FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
121 WHUS76 KEKA 110446 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PST FRI NOV 10 2017 PZZ470-111300- /O.CON.KEKA.SC.Y.0115.171112T0500Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 PM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SATURDAY TO 3 AM PST MONDAY... * WINDS...S 20 TO 25 KT WITH HIGHER GUSTS FROM SATURDAY NIGHT INTO SUNDAY NIGHT. * WAVES/SEAS...S 6 TO 8 FEET AT AROUND 7 SECONDS FROM SATURDAY NIGHT INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111300- /O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY... * WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 SECONDS FOR SUNDAY INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-111300- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 846 PM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... * WINDS...S WIND 15 TO 20 KT WITH HIGHER GUSTS FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 TO 7 SECONDS FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
850 WHUS76 KEKA 111123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PST SAT NOV 11 2017 PZZ470-111930- /O.CON.KEKA.SC.Y.0115.171112T0500Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM MONDAY... * WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING SUNDAY NIGHT. * WAVES...S BUILDING TO 6 TO 8 FT AT AROUND 7 SECONDS TONIGHT AND SUNDAY. S WAVES BUILDING FURTHER TO 10 TO 12 FT BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-111930- /O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES...SW TO S BUILDING TO 6 TO 8 FEET AT AROUND 6 SECONDS SUNDAY INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-111930- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 323 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 6 TO 7 SECONDS FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. HIGHEST WAVES NEAR AND NORTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
578 WHUS76 KEKA 111344 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 544 AM PST SAT NOV 11 2017 PZZ470-112145- /O.EXT.KEKA.SC.Y.0115.171112T0500Z-171112T2000Z/ /O.NEW.KEKA.GL.A.0029.171112T2000Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 544 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING SUNDAY NIGHT. * WAVES...S BUILDING TO 6 TO 8 FT AT AROUND 7 SECONDS TONIGHT AND SUNDAY. S WAVES BUILDING FURTHER TO 10 TO 12 FT BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-112145- /O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 544 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES...SW TO S BUILDING TO 6 TO 8 FEET AT AROUND 6 SECONDS SUNDAY INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-112145- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 544 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 6 TO 7 SECONDS FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. HIGHEST WAVES NEAR AND NORTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
204 WHUS76 KEKA 111700 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PST SAT NOV 11 2017 PZZ470-120100- /O.CON.KEKA.SC.Y.0115.171112T0500Z-171112T2000Z/ /O.CON.KEKA.GL.A.0029.171112T2000Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING SUNDAY NIGHT. * WAVES...SEAS BUILDING TO 10 TO 13 FT FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-120100- /O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES...SEAS BUILDING TO 8 TO 10 FT FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-120100- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 AM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 7 SECONDS...AND WEST 3 TO 4 FT AT 12 SECONDS FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
229 WHUS76 KEKA 112212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST SAT NOV 11 2017 PZZ470-120615- /O.EXT.KEKA.SC.Y.0115.171112T0500Z-171112T2300Z/ /O.UPG.KEKA.GL.A.0029.171112T2000Z-171113T1100Z/ /O.NEW.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 PM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING SUNDAY NIGHT. * WAVES...SEAS BUILDING TO 10 TO 13 FT FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120615- /O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES...SEAS BUILDING TO 8 TO 10 FT FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-120615- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 212 PM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 7 SECONDS...AND WEST 3 TO 4 FT AT 12 SECONDS FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
323 WHUS76 KEKA 120441 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PST SAT NOV 11 2017 PZZ470-121245- /O.EXT.KEKA.SC.Y.0115.171112T1100Z-171112T2300Z/ /O.CON.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 PM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... * WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING SUNDAY NIGHT. * WAVES...SEAS BUILDING TO 10 TO 13 FT FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-121245- /O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. * WAVES...SEAS BUILDING TO 8 TO 10 FT FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-121245- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 PM PST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 7 SECONDS...AND WEST 3 TO 4 FT AT 12 SECONDS FOR SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
698 WHUS76 KEKA 121127 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 AM PST SUN NOV 12 2017 PZZ470-121930- /O.CON.KEKA.SC.Y.0115.000000T0000Z-171112T2300Z/ /O.CON.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 327 AM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM MONDAY... * WINDS...S INCREASING TO 25 TO 35 KT TODAY AND CONTINUING TONIGHT. * WAVES...BUILDING TO 10 TO 12 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-121930- /O.EXT.KEKA.SC.Y.0115.000000T0000Z-171113T1400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 327 AM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THIS MORNING AND CONTINUING THROUGH THROUGH EARLY MONDAY MORNING. * WAVES...BUILDING TO 8 TO 10 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-121930- /O.EXT.KEKA.SC.Y.0115.171112T2300Z-171113T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 327 AM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY AND CONTINUING THROUGH TONIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 7 TO 9 FEET AT AROUND 7 SECONDS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
608 WHUS76 KEKA 121702 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PST SUN NOV 12 2017 PZZ470-130115- /O.CON.KEKA.SC.Y.0115.000000T0000Z-171112T2300Z/ /O.CON.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST MONDAY... * WINDS...S INCREASING TO 25 TO 35 KT TODAY AND CONTINUING TONIGHT. * WAVES...BUILDING TO 10 TO 12 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-130115- /O.CON.KEKA.SC.Y.0115.000000T0000Z-171113T1400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH EARLY MONDAY MORNING. * WAVES...BUILDING TO 8 TO 10 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-130115- /O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 902 AM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PST MONDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY AND CONTINUING THROUGH TONIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. * WAVES...S BUILDING TO 7 TO 9 FEET AT AROUND 7 SECONDS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
859 WHUS76 KEKA 122244 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PST SUN NOV 12 2017 PZZ470-122345- /O.CAN.KEKA.SC.Y.0115.000000T0000Z-171112T2300Z/ /O.CAN.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 PM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ PZZ450-455-122345- /O.CAN.KEKA.SC.Y.0115.171112T2300Z-171113T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 244 PM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-122345- /O.CAN.KEKA.SC.Y.0115.000000T0000Z-171113T1400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 4:54 AM PST, 9 hours 28 minutes earlier.
Area forecast discussion, Nov 10, 4:54 AM PST, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
454 AM PST Fri Nov 10 2017
.SYNOPSIS...Showers occurring across the region during Friday are
forecast to diminish in coverage and intensity by Saturday.
Thereafter, showers are expected to return Sunday into Monday.
Additional rainfall appears probable during the middle of next
week.
&&
.DISCUSSION...An upper-level shortwave trough positioned offshore
from WA/OR Friday morning is forecast to deamplify during the next
24 hours as it moves inland. As this takes place, showers will
diminish in coverage and intensity over NWRN CA, with clearing
skies possible over interior areas Friday night. If clearing takes
place, radiational cooling would be enhanced and aid in valley
fog development. Otherwise, pleasant conditions occurring during
Saturday will be replaced by a return to unsettled weather by
Sunday as a trough digs over the NERN Pacific.
Model guidance continues to show warm/moist advection in the low-
levels occurring beneath a cooling midlevel airmass during Sunday.
This will support potential thunderstorm development over the
coastal waters, and widespread shower development inland,
particularly during Sunday night as a frontal boundary approaches
the coast.
After Sunday/Monday, the deterministic version of the GFS shows a
narrow plume of tropical moisture spreading NE toward CA Tuesday
into Wednesday. Enhanced moisture flux combined with a possible
frontal wave would support a period of moderate to heavy rain.
However, confidence in the timing, duration, and intensity of
rainfall is low at this time.
&&
.AVIATION...Showers continue to move across the area terminals
this morning. A few thunderstorms are possible over the coastal
waters, and continued onshore storm motion may bring thunder
briefly to the Redwood Coast terminals during the morning hours
before instability decreases. Expect these showers to become more
isolated as we move through the day. Mostly MVFR ceilings and
occasional MVFR visibility reductions are expected with the
potential for VFR conditions by afternoon. However, ceilings in a
few locations may drop to IFR briefly early this morning.
Southerly wind gusts to near 25 knots will continue for a few more
hours at KCEC, but expect winds to decrease through the day. /SEC
&&
.MARINE...S winds will continue to gradually diminish into thIS
afternoon. Have extended all Small Craft Advisories by 3 to 6
hours to account for lingering adverse wave conditions. Winds will
generally remain out of a southerly direction and increase again
Saturday night and Sunday with gale force gusts possible over the
N outer waters. W swell with periods around 11 seconds will
continue through Sunday. NW swell with similar periods will arrive
by early next week. A longer period but small southerly swell
will persist through most of the period. A few thunderstorms are
possible over the coastal waters this morning. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
9 AM PST this morning for PZZ450.
Small Craft Advisory until noon PST today for PZZ470.
Small Craft Advisory until 6 AM PST early this morning for
PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 10, 3:00 AM PST, 11 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 300 AM PST Fri Nov 10 2017 CAZ101>113-111100- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 300 AM PST Fri Nov 10 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.